The mathematical model for elastic wave propagation. "Effective computational methods for wave propagation".

2008
Publication type:
Chapter
Pages :
247--266
Journal:
Numer. Insights, vol. 5, pp. 247--266
Publisher:
Chapman & Hall/CRC
BibTeX:
@inbook{Jol-2008,
    author={Patrick Joly },
    title={The mathematical model for elastic wave propagation. 
           "Effective
computational methods for wave propagation". },
    publisher={Chapman & Hall/CRC },
    year={2008 },
    volume={5 },
    series={Numer. Insights, },
    pages={247--266},
}